# SDR SWIA201125913

- Difficulty date: April 2, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 20,510 hours, 16,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AND 4 OVERHEAD EMERGENCY LIGHTS ARE OUT.  (FLT 4491)  RELAMPED EMERGENCY LIGHTS.
